Highly dispersive optical solitons with cubic-quintic-septic law by extended Jacobi's elliptic function expansion

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.183, pp.571-578, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.127
  • Title of Journal : OPTIK
  • Page Numbers: pp.571-578
  • Keywords: Highly dispersive solitons, Cubic-quintic-septic law, Jacobi's elliptic function


The extended Jacobi's elliptic function scheme is implemented to retrieve bright, dark and singular highly dispersive optical solitons that is studied in cubic-quintic-septic nonlinear medium. These solitons evolve from Jacobi's elliptic functions when limiting value of the modulus of ellipticity approaches unity.